On a theorem of G. H. Hardy and J. E. Littlewood
Trudy Matematicheskogo Instituta imeni V.A. Steklova, The works on the approximate analysis, Tome 53 (1959), pp. 128-144
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1959_53_a6,
author = {V. P. Il'in},
title = {On a theorem of {G.} {H.~Hardy} and {J.} {E.~Littlewood}},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {128--144},
year = {1959},
volume = {53},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1959_53_a6/}
}
V. P. Il'in. On a theorem of G. H. Hardy and J. E. Littlewood. Trudy Matematicheskogo Instituta imeni V.A. Steklova, The works on the approximate analysis, Tome 53 (1959), pp. 128-144. http://geodesic.mathdoc.fr/item/TM_1959_53_a6/